# SDR CHQA20131118431

- Difficulty date: November 18, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 29,081 hours, 24,736 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,309 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON THE SHEAR CLIP AT FRAME 24 BETWEEN STRINGERS 16R & 15R.  THE SHEAR CLIP WAS REPLACED IAW SRM 51-40-02.
